Advertisement

Acta Mathematica Vietnamica

, Volume 43, Issue 1, pp 111–124 | Cite as

On the Stability of Stochastic Dynamic Equations on Time Scales

  • Le Anh Tuan
  • Nguyen Thanh Dieu
  • Nguyen Huu Du
Article
  • 103 Downloads

Abstract

This paper is concerned with some sufficient conditions ensuring the stochastic stability and the almost sure exponential stability of stochastic differential equations on time scales via Lyapunov functional methods. This work can be considered as a unification and generalization of works dealing with these areas of stochastic difference and differential equations.

Keywords

Dynamic equations on time scale Quadratic co-variation Martingales Itô’s formula Stochastic exponential function Lyapunov stability 

Mathematics Subject Classification (2010)

60H10 60J60 34A40 34D20 39A13 

Notes

Acknowledgements

This research was supported in part by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.03-2017.308 and Foundation of Science and Technology Development of Vietnam’s Ministry of Education and Training under grant number B2015-27-15. This paper was revised when the second author was working as a researcher at the Vietnam Institute for Advance Study in Mathematics (VIASM). He would like to thank the VIASM for providing a fruitful research environment and extending support and hospitality during his visit.

References

  1. 1.
    Arnold, L.: Stochastic Difference Equations: Theory and Applications. Wiley, New York (1974)zbMATHGoogle Scholar
  2. 2.
    Baxendale, P., Henning, E.M.: Stabilization of a linear system. Random Comput. Dyn. 1(4), 395–421 (1993)zbMATHGoogle Scholar
  3. 3.
    Bohner, M., Peterson, A.: Dynamic Equations on Time Scale. Massachusetts, Birkhäuser, Boston (2001)CrossRefzbMATHGoogle Scholar
  4. 4.
    Bohner, M., Stanzhytskyi, O.M., Bratochkina, A.O.: Stochastic dynamic equations on general time scales. Electron. J. Differ. Equ. 57, 1–15 (2013)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Denizand, A., Ufuktepe, Ü.: Lebesgue-Stieltjes measure on time scale. Turk J. Math. 33, 27–40 (2009)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Du, N.H., Dieu, N.T.: The first attempt on the stochastic calculus on time scale. Stoch. Anal. Appl. 29(6), 1057–1080 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Du, N.H., Dieu, N.T.: Stochastic dynamic equation on time scale. Acta. Math. Vietnam 38(2), 317–338 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Du, N.H., Dieu, N.T., Tuan, L.A.: Exponential P-stability of stochastic ∇-dynamic equations on disconnected sets. Electron. J. Differ. Equ. 285, 1–23 (2015)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Gihman, I.I., Skorokhod, A.V.: The Theory of Stochastic Processes III. Springer-Verlag, New York Inc (1979)CrossRefGoogle Scholar
  10. 10.
    Grow, D., Sanyal, S.: Brownian motion indexed by a time scale. Stoch. Anal. Appl. 29(3), 457–472 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Khas’minskii, R.Z.: Stochastic Stability of Difference Equations. Alphen: Sijtjoff and Noordhoff (translation of the Russian edition. Moscow, Nauka (1986)Google Scholar
  12. 12.
    Kolmanovskii, V.B., Nosov, V.R.: Stability of Functional Differential Equations. Academic Press (1986)Google Scholar
  13. 13.
    Ladrani, F.Z., Hammoudi, A., Benaissa Cherif, A.: Oscillation theorems for fourth-order nonlinear dynamic equations on time scales. Electron. J. Math. Anal. Appl. 3(2), 46–58 (2015)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Lipster, R.Sh., Shiryayev, A.N.: Theory of Martingales. Kluwer Academic Publishers (translation of the Russian edition. Moscow, Nauka (1986)Google Scholar
  15. 15.
    Mao, X.: Exponential stability for stochastic differential equations with respect to semimartingale. Stochastic Process. Appl. 35(2), 267–277 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Mao, X.: Lyapunov functions and almost sure exponential stability of stochastic differential equations based on semimartingale with spatial parameters. SIAM J. Control Optim. 28(6), 343–355 (1989)MathSciNetGoogle Scholar
  17. 17.
    Mao, X.: Stochastic Differential Equations and Their Applications. Horwood Publishing Limited, Chichester (1997)zbMATHGoogle Scholar
  18. 18.
    Martynyuk, A.A.: Stability Theory of Solutions of Dynamic Equations on Time Scales. Phoepix Publishers, Kiev (2012)zbMATHGoogle Scholar
  19. 19.
    Mohammed, S.-E.A.: Stochastic functional differential equations. Long-man Scientic and Technical (1984)Google Scholar
  20. 20.
    Pardoux, E., Wihstutz, V.: Lyapunov exponent and rotation number of two–dimensional stochastic systems with small diffusion. SIAM J. Appl. Math. 48, 442–457 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Paternoster, B.: Application of the general method of Lyapunov functionals construction for difference Volterra equations. Comput. Math. Appl. 47(8-9), 1165–1176 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Pinsky, M.A., Wihstutz, V.: Lyapunov exponents of nilponent Itô systems. Stochastics 25, 43–57 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Shaikhet, B.L.: Stability in probability of nonlinear stochastic difference equations. Control Theory Appl. 2(1-2), 25–39 (1999)MathSciNetGoogle Scholar
  24. 24.
    Shaikhet, B.L.: About stability of nonlinear stochastic difference equations. Appl. Math. Lett. 13(5), 27–32 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Schurz, H.: Almost sure convergence and asymptotic stability of systems of linear stochastic difference equations in \(\mathbb {R}^{d}\) driven by L 2-martingales. J. Differ. Equ. Appl. 18(8), 1333–1343 (2012)CrossRefzbMATHGoogle Scholar
  26. 26.
    Taousser, F.Z., Defoort, M., Djemai, M.: Stability analysis of a class of uncertain switched systems on time scale using Lyapunov functions. Non. Anal. Hybrid Syst. 16, 13–23 (2015)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Nature Singapore Pte Ltd. 2017

Authors and Affiliations

  • Le Anh Tuan
    • 1
  • Nguyen Thanh Dieu
    • 2
  • Nguyen Huu Du
    • 3
  1. 1.Faculty of Fundamental ScienceHanoi University of IndustryHa NoiVietnam
  2. 2.Department of MathematicsVinh UniversityNghe AnVietnam
  3. 3.Faculty of Mathematics, Mechanics, and InformaticsUniversity of Science-VNUHanoiVietnam

Personalised recommendations